# SDR QXEA2010011200034

- Difficulty date: January 8, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 21,312 hours, 22,144 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK -LT INBD FLAP UPPER SURFACE HAS 3 SPOTS OF CHAFE DAMAGE ON THE INBD END APPROX 20' FWD OF THE T/E.  BLENDED AFFECTED AREA TO SMOOTH AND REMOVED DAMAGE.  HFEC INSP BLENDED AREAS FOR CRACKS IAW NDTM PART 6, 51-00-01-250-801.  NO CRACKS NOTED.  UT THICKNESS CHECKED BLENDED AREAS IAW NDTM PART 1, 51-00-01.  FLAP SKIN FOUND TO BE OUT OF LIMITS REF 57-51-30 PG 102.  MAPPED FOR ENGINEERING.  INSPECTED AREAF BLEND AND FOUND IT TO BE WITHIN LIMITS IAW RD 8/4-57-1295.  ALODINED, PRIMED AND PAINTED BARE AREA IAW RD 8/4-57-1295.
